Sir My wife wants to stop the Pergnancy control medicine

Patient

Q: Sir
My wife wants to stop the
Pergnancy control medicine.
The course was about 21 days.
And she wants tou quit takin medicine after 5 days.
Is it ok to stop tge course?
Or is there any kind of side affects ??

Doctor

A:   Thank you for writing to us.

This depends on the type of pills she was taking. Usually there would be no side effects but she will most likely not become pregnant in this cycle. If she was taking a single phase pill in which all the pills have the same ingredients, then she will not have much of a problem. If all the ingredients are different, then the hormone imbalance could exist.

If she does not get any symptoms like excessive bleeding, she should be fine. If she does, please see a Doctor as soon as possible.

Hope this helps you.

Related Q&A

Q: Hi, I am a 64 year female. I am seeing my doctor in a few days but I received my test results and I just wanted to ...

Q: I had elective surgery for gallbladder and had to stop taking the pill before going in for surgery. After 6 weeks I ...

Q: I accidentally mixed CLR and Softscrub w/bleach. Inhaled but was exposed only 30-60 seconds while rincing shower. Nex...

Q: Dear Dr. I went to Georgia (Eastern Europe) over a month ago and got scratched by the teeth of a stray puppy (small ...

Q: I am a 27 year old female with no past medical problems. 1 previous pregnancy with no complications. I don't take any...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews